# SDR AALA201802129061

- Difficulty date: January 21, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: F5347822620100
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND UNDER THE FLOOR IN THE FITTING AT FRAME 80, BL-Y1447.  REPLACED THE FITTING IAW SRM 51-72-11, AND DRAWING F53479750.
